# SDR SIMA20210106002

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 32,323 hours, 29,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL240 NOTICED SMOKE IN COCKPIT.  DECLARED EMERGENCY RAN CHECKLISTS, DIVERTED TO AEX, BY TIME WE WERE ON GROUND ELECTRICAL SMOKE WAS DISSIPATED.  C/A: FOLLOWED FIM PROCEDURE 21-20-00-810-801A AND ETN-EM-72-034 AND CONFIRMED THAT LT ACM HAVE SEIZED AND ITS THE SOURCE OF THE SMOKE AND SMELL.
